# SDR AALA20030473

- Difficulty date: April 19, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N1426A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11411
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT SEAT 11D INOPERATIVE.  REPAIRED EMEGENCY EXIT FLOOR PATH LIGHT WIRE AT 11D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
